On the differentiability of multivalued mappings. I.

Le Van Hot

Commentationes Mathematicae Universitatis Carolinae (1981)

  • Volume: 022, Issue: 2, page 267-280
  • ISSN: 0010-2628

How to cite


Le Van Hot. "On the differentiability of multivalued mappings. I.." Commentationes Mathematicae Universitatis Carolinae 022.2 (1981): 267-280. <http://eudml.org/doc/17106>.

author = {Le Van Hot},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {differentiable mappings; multivalued mappings},
language = {eng},
number = {2},
pages = {267-280},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the differentiability of multivalued mappings. I.},
url = {http://eudml.org/doc/17106},
volume = {022},
year = {1981},

AU - Le Van Hot
TI - On the differentiability of multivalued mappings. I.
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1981
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 022
IS - 2
SP - 267
EP - 280
LA - eng
KW - differentiable mappings; multivalued mappings
UR - http://eudml.org/doc/17106
ER -


  1. V. I. AVERBUTH O. G. SMOLYANOV, The Theory of differentiation in linear topological spaces, Russian Math. Survey 22:6 (1967), 201-258. (1967) MR0223886
  2. H. T. BANKS M. Q. JACOBS, A differential calcul for multi-functions, J. Math. Anal. Appl. 29 (1970), 246-272. (1970) MR0265937
  3. F. S. DE BLASI, On the differentiability of multifunctions, Pacific J. Math. 66 (1976), 67-81. (1976) Zbl0348.58004MR0445534
  4. C. GODET-THOBIE M. PHAM THE LAI, Sur le plongement de l'ensemble de convex espace vectoriel topologique localement convex, C.R. Aacd. Sci. Paris (1970), 84-87. (1970) 
  5. LE VAN HOT, On the embedding theorem, Comment. Math. Univ. Carolinae 21 (1980), 777-794. (1980) Zbl0466.47043MR0597767
  6. H. RADSTROM, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165-169. (1952) MR0045938
  7. H. SHAFFER, Topological vector spaces, The Mac Millan Co., New York. 
  8. S. YAMAMURO, Differential calculus in topological linear spaces, Lecture Notes in Math., Vol. 374, Springer-Verlag 1974. (1974) Zbl0276.58001MR0488118

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.